Authors: Avilées, Antonio
Todorčević, Stevo 
Title: Finite basis for analytic strong n-gaps
Journal: Combinatorica
Volume: 33
Issue: 4
First page: 375
Last page: 393
Issue Date: 9-Dec-2013
Rank: M22
ISSN: 0209-9683
DOI: 10.1007/s00493-013-2773-9
Abstract: 
We identify the finite list of minimal analytic n-gaps which are not weakly countably separated, and we prove that every analytic n-gap which is not countably separated contains a gap from our finite list
Publisher: Springer Link
Project: MEC and FEDER (Project MTM2008-05396)
Fundación Séneca (Project 08848/PI/08)
Ramón y Cajal contract (RYC-2008-02051)

Show full item record

SCOPUSTM   
Citations

8
checked on Feb 3, 2023

Page view(s)

26
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.